MathSciNet Relay Station
MathSciNet bibliographic data
MR2586963 (2012c:37062) 37D35 (37D20)
Mihailescu, Eugen; Urbanski, Mariusz Relations between stable dimension and the preimage counting function on basic sets with overlaps. Bull. Lond. Math. Soc. 42 (2010), no. 1, 15–27.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement